While this is not directly related to vaccines, it goes to undermine the claim that only conspiracy websites ever make negative claims about drug companies. First, here is the FDA web site listing just the drugs that were recalled in just the week of November 13: http://www.accessdata.fda.gov/scrip...action=Expand+Index&w=11132013&lang=eng#drugs. These are drugs made by drug companies, and this is a web site listing problems with them. Not only that, these companies were sanctioned for the drugs. This is the FDA, not a conspiracy website.Clayton Moore said:Best keep looking then lad - your claim, your burden of proof.
Originally Posted by Clayton Moore
Please direct us to a site that criticizes Boniva or Zoloft. Then we can go for a site that criticizes the use of squalene in vaccines.
Still no approval of research/news type site that criticizes drug/vaccine companies and their products?
Since Boniva was mentioned specifically, here is a non-conspiracy source listing the adverse event reports for the use of Boniva: http://www.drugcite.com/?q=BONIVA
Boniva is a biophosphonate (secifically Ibandronic acid). Here is an artice questioning the use of biophosphonates due to their negative effect on the healing of bone fractures.
Savaridas, T.; Wallace, R. J.; Salter, D. M.; Simpson, A. H. R. W. "Do bisphosphonates inhibit direct fracture healing?: A LABORATORY INVESTIGATION USING AN ANIMAL MODEL." The Bone & Joint Journal. 95-B(9):1263-1268, September 2013.
As far as I can find out, The Bone and Joint Journal is a legitimate journal.
Here is another article about oral biophosphanates, this time detailing cases where they led to osteonecrosis of the jaw: http://www.ncbi.nlm.nih.gov/pubmed/22595135
O'Ryan FS, Lo JC. J Oral Maxillofac Surg. 2012. "Bisphosphonate-related osteonecrosis of the jaw in patients with oral bisphosphonate exposure: clinical course and outcomes." 70(8):1844-53. doi: 10.1016/j.joms.2011.08.033.
Next, this article from the American Society for Bone and Mineral Research provides evidence that long term use can increase the risk of certain bone fractures: http://www.asbmr.org/about/pressreleases/detail.aspx?cid=a68f2b70-a117-4094-9f6f-b5993c6a6149
It is not hard to find legitimate information about the negative aspects of drugs. It is not being covered up.
Last edited:
:
!